Existence results for vector nonlinear inequalities
Commun. Korean Math. Soc. 2003 Vol. 18, No. 4, 737-743 Printed December 1, 2003
Suk-Jin Lee, Byung-Soo Lee Kyungsung University, Kyungsung University
Abstract : The purpose of this paper is to consider some existence results for vector nonlinear inequalities without any monotonicity assumption. As consequences of our main result, we give some existence results for vector equilibrium problem, vector variational-like inequality problem and vector variational inequality problems as special cases.